MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800350
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): itx.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross 35 imaging catheter was selected for use in the ultrasound examination.During withdrawal, a silver spring wire emerged and broke while the catheter was being pulled out.There were no patient complications.
 
Additional Manufacturer Narrative
D2b: pro code (product code): itx.Device evaluated by manufacturer: the device was returned for analysis.Visual and microscopic inspection revealed the sheath assembly was kinked.A broken drive and coaxial cable began 35.5 cm from the distal end of the connector shaft.The sheath of the unit is cut a few centimeters below the severe kink to be able to check the other end of the broken imaging core.
 
Event or Problem Description

Brand Name
OPTICROSS 35
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23279260
Report Number2124215-2025-70576
Device Sequence Number5506594
Product Code OBJ
UDI-Device Identifier08714729984542
UDI-Public(01)08714729984542(17)270218(10)36313374
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Device Lot Number0036313374
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown